# SDR DHL2001701009

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65178197
- Part serial: DA2287
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG DID NOT GO DOWN. RT MLG EXTENDED WITH GOOD INDICATIONS AFTER COMPLETION OF ABNORMAL MANUAL GEAR EXTENSION. REPLACED RT MLG LOCK ACTUATOR PER B727 M/M 32-32-61.  PERFORMED GEAR SWING AND OPS CK NORMAL PER 32-32-0 AND 32-61-00.
